# SDR ABXA20140910303

- Difficulty date: September 10, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140T2101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT STATION 1417 STRINGER 33R.  R & R IAW SRM 51-40-02.  CRACKED .025, PN 140T2101, PART NAME STRINGER CLIP, SN NS, FS & BS LOCATION 1417 TO 1417, STRINGER & WS LOCATION 33R TO 33R.  ACFT WAS GNDED.
